Alert archive / Colorado / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 198, NWS Pueblo, CO

July 17, 2016Baca County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 17, 2016, 3:56 PM MDT for Baca County, Colorado. It was in force for 34 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 17, 2016, 3:56 PM MDT (21:56 UTC)
Expired
Jul 17, 2016, 4:30 PM MDT
In force
34 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Baca County, CO

The radar

The Pueblo radar (KPUX), 187 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 17, 4:00 PM MDTHAIL 1.751 Nw Springfield, COBROKEN HOUSE WINDOWS.
Jul 17, 4:13 PM MDTHAIL 1.25Springfield, CO.
Jul 17, 4:14 PM MDTHAIL 1.5Springfield, CO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 9.9 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2016-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 164 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2016-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
164 J/kg
Mixed-layer CIN
-598 J/kg
Mixed-layer LCL
2345 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
293 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

277 
WUUS55 KPUB 172156
SVRPUB
COC009-172230-
/O.NEW.KPUB.SV.W.0198.160717T2156Z-160717T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
356 PM MDT SUN JUL 17 2016

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL BACA COUNTY IN SOUTHEASTERN COLORADO...

* UNTIL 430 PM MDT

* AT 355 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  SPRINGFIELD... MOVING NORTH AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SPRINGFIELD AND VILAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3722 10250 3728 10276 3756 10274 3749 10241
TIME...MOT...LOC 2155Z 193DEG 13KT 3733 10264 

HAIL...1.00IN
WIND...60MPH
 
$$

28
5 follow-up statements
265 
WWUS55 KPUB 172201
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
401 PM MDT SUN JUL 17 2016

COC009-172230-
/O.CON.KPUB.SV.W.0198.000000T0000Z-160717T2230Z/
BACA CO-
401 PM MDT SUN JUL 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR CENTRAL BACA COUNTY...

AT 401 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SPRINGFIELD...
MOVING NORTHEAST AT 35 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD AND VILAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3723 10250 3732 10275 3756 10274 3749 10241
TIME...MOT...LOC 2201Z 203DEG 29KT 3739 10262 

HAIL...1.50IN
WIND...60MPH
 
$$

28
062 
WWUS55 KPUB 172208
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
408 PM MDT SUN JUL 17 2016

COC009-172230-
/O.CON.KPUB.SV.W.0198.000000T0000Z-160717T2230Z/
BACA CO-
408 PM MDT SUN JUL 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR CENTRAL BACA COUNTY...

AT 408 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SPRINGFIELD...
MOVING NORTH AT 20 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3727 10249 3732 10275 3756 10274 3749 10241
TIME...MOT...LOC 2208Z 190DEG 19KT 3741 10262 

HAIL...1.75IN
WIND...60MPH
 
$$

28
315 
WWUS55 KPUB 172213
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
413 PM MDT SUN JUL 17 2016

COC009-172230-
/O.CON.KPUB.SV.W.0198.000000T0000Z-160717T2230Z/
BACA CO-
413 PM MDT SUN JUL 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR NORTH CENTRAL BACA COUNTY...

AT 412 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SPRINGFIELD...
MOVING NORTH AT 10 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3734 10249 3736 10273 3756 10274 3749 10241
TIME...MOT...LOC 2212Z 178DEG 10KT 3742 10263 

HAIL...1.50IN
WIND...60MPH
 
$$

28
417 
WWUS55 KPUB 172217
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
417 PM MDT SUN JUL 17 2016

COC009-172230-
/O.CON.KPUB.SV.W.0198.000000T0000Z-160717T2230Z/
BACA CO-
417 PM MDT SUN JUL 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR NORTH CENTRAL BACA COUNTY...

AT 417 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SPRINGFIELD...
MOVING NORTH AT 15 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3736 10248 3738 10273 3756 10274 3749 10241
TIME...MOT...LOC 2217Z 187DEG 14KT 3744 10263 

HAIL...1.50IN
WIND...60MPH
 
$$

28
132 
WWUS55 KPUB 172224
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
424 PM MDT SUN JUL 17 2016

COC009-172230-
/O.CON.KPUB.SV.W.0198.000000T0000Z-160717T2230Z/
BACA CO-
424 PM MDT SUN JUL 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR NORTH CENTRAL BACA COUNTY...

AT 423 PM MDT...A SEVERE THUNDERSTORM WAS CENTERED JUST NORTH
OF SPRINGFIELD... MOVING NORTHEAST AT 15 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3739 10247 3739 10273 3756 10274 3749 10241
TIME...MOT...LOC 2223Z 203DEG 13KT 3746 10261 

HAIL...1.50IN
WIND...60MPH
 
$$

28

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 2:43 PM MDT, 1 hour 13 minutes earlier.

Area forecast discussion, Jul 17, 2:43 PM MDT, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
243 PM MDT SUN JUL 17 2016

.SHORT TERM...(This evening through Monday)
Issued at 242 PM MDT Sun Jul 17 2016

...Increasing Chance of Storms Tomorrow...

Convection is starting to pick up this afternoon, and latest HRRR is
trending towards a broken line of convection developing E of I-25
and moving EWD to the KS line by early this eve. With CAPE running
in the 2000-2500 range near the KS border, could again see some
marginal SVR storms later this afternoon or eve. Main threat would
be some marginally svr hail and strong wind gusts, especially if the
HRRR scenario pans out. Some pockets of near Red Flag conditions
persist this afternoon as well, especially over thee Upper Arkansas
Valley. This should abate this evening as winds die down.

Tomorrow...the heat continues as H7 temps remain close to 20 deg C.
Could see temps top off near 100 degrees over the Plains once again.
A mitigating factor will be increased clouds and chances of precip
by Mon afternoon. A modest monsoonal pattern will set up as the
upper high shifts into OK and strengthen Mon afternoon. A moisture
plume will extend NWD through AZ and NM, leading to increased
coverage of storms Mon afternoon across W CO and the Contdvd, which
will then shift EWD over portions of the I-25 corridor and
adjacent Plains by Mon eve. Some models, including the ARW, are a
bit less extensive with convection over the Plains tomorrow. If
trends towards less coverage over the Plains continue, later
shifts may have to reduce POPs over the E Plains for Monday. For
now, ISOLD POPs for the later afternoon look reasonable, given the
influx of moisture and strong daytime heating. Rose

.LONG TERM...(Monday night through Sunday)
Issued at 242 PM MDT Sun Jul 17 2016

Tue and Wed an upper level ridge wl be over the central U.S., with
an upper trof over the Pacific NW.  This wl leave the forecast area
on the western edge of the upper high and there wl be a stream of
mstr working its way into the wrn half of CO from the south.  This
mstr and the daytime heating wl combine to result in daily chances
for showers and tstms from about the I-25 corridor and westward. The
southeast plains wl generally be dry, but some isold storms can't be
ruled out.

For Thu and thru the weekend, the upr ridge centered wl shift
westward and wl be more ovr CO and NM, with not as much mstr being
drawn up into the forecast area.  However, there wl still be enough
mstr over the area for daily pcpn chances, with isold to scattered
storms over and nr the mtns, and isold storms over the sern plains.

High temps each day are expected to be a bit above average.  It
looks like it will be quite breezy over the far sern plains on Tue,
but at this time it appears the RH values wl be high enough that
fire weather highlights wl not be needed, but wl have to keep an
eye on that situation.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 242 PM MDT Sun Jul 17 2016

No change in the forecast reasoning for the TAF sites through
tomorrow. Winds should remain generally light, and VFR conditions
will continue through tomorrow. A round of storms will move EWD
through the CO Plains this afternoon and evening, Storms near the KS
border could become borderline SVR with strong winds and some hail.
Storms tomorrow will develop over the Contdvd, then spread EWD to
the I-25 corridor by late afternoon and eve. Rose

&&

.PUB Watches/Warnings/Advisories...
NONE.
&&

SHORT TERM...ROSE
LONG TERM...28
AVIATION...ROSE
Hazardous weather outlook, Jul 17, 12:09 PM MDT, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1209 PM MDT SUN JUL 17 2016

COZ058>089-093>099-181815-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA  VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY  ABOVE 8500FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FT-
WET MOUNTAINS BETWEEN 6300 AND 10000FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1209 PM MDT SUN JUL 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED OVER
SOUTHERN COLORADO TODAY.  THERE IS A MARGINAL THREAT FOR SEVERE
WEATHER ACROSS THE EASTERN PLAINS. PRIMARY STORM THREATS TODAY
WILL BE LIGHTNING AND POTENTIALLY DAMAGING WIND GUSTS TO 60 MPH OR
MORE.

WHILE IT WILL BE HOT AGAIN TODAY...HUMIDITIES WILL BE A BIT
HIGHER...BY AROUND 5 PERCENT OR SO...AND WIND SPEEDS WILL BE LESS.
AS A RESULT...CONDITIONS WILL LIKELY NOT REACH RED FLAG WARNING
LEVELS TODAY.  HOWEVER...IT IS STILL HOT AND FUELS ARE STILL DRY
SO CAUTION TO AVOID FIRE STARTS MUST CONTINUE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SOUTHERLY FLOW WILL BRING INCREASED MOISTURE TO SOUTHERN COLORADO
THROUGH THE UPCOMING WEEK. THE MOUNTAINS WILL SEE PRETTY
CONSISTENT CHANCES FOR AFTERNOON AND EVENING THUNDERSTORMS EACH
DAY. THE PLAINS WILL SEE GENERALLY LOWER CHANCES FOR STORMS
THROUGH THE PERIOD...WITH THE GREATEST PROBABILITY BEING ON
MONDAY AND AGAIN ON FRIDAY.

THE PRIMARY THREATS FROM STORMS WILL BE LIGHTNING...GUSTY
WINDS...LOCALLY HEAVY RAIN AND SMALL HAIL. HOWEVER...A FEW STORMS
COULD BECOME SEVERE PRODUCING HAIL AN INCH OR MORE IN
DIAMETER...DAMAGING WIND GUSTS AND LOCAL FLOODING.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND EVENING ACROSS THE PLAINS.

44/44

In the hours before

Special weather statement, Jul 17, 3:39 PM MDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
339 PM MDT SUN JUL 17 2016

COZ099-172215-
SPRINGFIELD VICINITY/BACA COUNTY CO-
339 PM MDT SUN JUL 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BACA COUNTY UNTIL 415 PM
MDT...

AT 339 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES NORTHWEST OF CAMPO...OR 13 MILES SOUTH OF SPRINGFIELD...MOVING
NORTHEAST AT 15 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF CENTRAL BACA
COUNTY.

LAT...LON 3710 10270 3724 10285 3740 10266 3725 10239
TIME...MOT...LOC 2139Z 229DEG 14KT 3722 10271

28
Special weather statement, Jul 17, 3:54 PM MDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
354 PM MDT SUN JUL 17 2016

COZ099-172230-
SPRINGFIELD VICINITY/BACA COUNTY CO-
354 PM MDT SUN JUL 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BACA COUNTY UNTIL 430 PM
MDT...

AT 353 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTH OF SPRINGFIELD...MOVING NORTHEAST AT 15 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD.

LAT...LON 3715 10262 3726 10280 3749 10266 3732 10232
TIME...MOT...LOC 2153Z 217DEG 13KT 3727 10266

28

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 6:23 PM MDTSpecial Weather StatementPUBBaca82 min
Jul 16, 7:01 PM MDTSevere Thunderstorm WarningPUBBaca32 min
Jul 17, 3:15 PM MDTSevere Thunderstorm WarningPUBBaca22 min
Jul 17, 3:39 PM MDTSpecial Weather StatementPUBBaca36 min
Jul 17, 3:54 PM MDTSpecial Weather StatementPUBBaca36 min
Jul 17, 4:29 PM MDTSevere Thunderstorm WarningPUBBaca31 min
Jul 17, 4:48 PM MDTSpecial Weather StatementPUBBent42 min
Jul 17, 4:58 PM MDTSevere Thunderstorm WarningPUBBent32 min
Jul 17, 4:59 PM MDTSevere Thunderstorm WarningPUBBaca, Prowers31 min
Jul 17, 5:25 PM MDTSevere Thunderstorm WarningPUBBent, Prowers35 min
Jul 17, 5:56 PM MDTSevere Thunderstorm WarningPUBBent, Prowers34 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.